MathSciNet Relay Station
MathSciNet bibliographic data
MR2157720 93D15 (93C41)
Huang, Xianqing; Lin, Wei; Yang, Bo Global finite-time stabilization of a class of uncertain nonlinear systems. Automatica J. IFAC 41 (2005), no. 5, 881–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement